MAUDE Adverse Event Report: BECTON DICKINSON BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET; BLOOD SPECIMEN COLLECTION DEVICE

BECTON DICKINSON BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 367298
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bd received samples from the customer facility for investigation.The samples were evaluated and the customer's indicated failure mode with the incident lot was not observed.A review of the manufacturing records was completed for the incident lot and no issues were identified.
 
Event or Problem Description
It was reported that bd vacutainer® safety-lok¿ blood collection set had a clogging problem.No serious injury or medical intervention.

Brand Name
BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key7564776
Report Number2243072-2018-00547
Device Sequence Number177511
Product Code JKA
UDI-Device Identifier50382903672986
UDI-Public50382903672986
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K991088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2020
Device Catalogue Number367298
Device Lot Number7A2881
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2017
Initial Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;